# SDR DL764050671

- Difficulty date: October 29, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 16,697 hours, 5,907 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Out Of Adjust
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO ON TAXI OUT DURING FLT CONTROL CHECK OF LT RUDDER INPUT HEARD A LOUD BANGING SOUND.  FOUND RUDDER PEDAL ADJ ALL THE WAY AFT WITH LT RUDDER INPUT OR RT RUDDER INPUT ON EITHER SIDE PEDAL HITS METAL COVER.  ADJUSTED FULL FORWARD AND FULL AFT, OPS CHECK GOOD PER FIM 27-21-00 PG 113.  NO TROUBLE FOUND, OPERATION NORMAL.
